Rational Solutions in a Coupled Burgers System
-
Abstract
Three types of the rational solutions for a new coupled Burgers system are studied in detail in terms of the reduction and decoupled procedures. The first two types of rational solutions are singular and valid for one type of model parameter c>0, and another type of rational solutions is nonsingular at any type and valid for another type of model parameter c<0.
Article Text
-
-
-
About This Article
Cite this article:
HUANG Ling. Rational Solutions in a Coupled Burgers System[J]. Chin. Phys. Lett., 2006, 23(1): 4-6.
HUANG Ling. Rational Solutions in a Coupled Burgers System[J]. Chin. Phys. Lett., 2006, 23(1): 4-6.
|
HUANG Ling. Rational Solutions in a Coupled Burgers System[J]. Chin. Phys. Lett., 2006, 23(1): 4-6.
HUANG Ling. Rational Solutions in a Coupled Burgers System[J]. Chin. Phys. Lett., 2006, 23(1): 4-6.
|